# SDR CALA2014082701165

- Difficulty date: August 25, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 13,819 hours, 4,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 251005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE EMER LIGHT BY L1 DOOR DOES NOT ILLUMINATE.  TROUBLESHOOT OUTSIDE EMER LIGHT BY L1 DOOR IAW WDM 33-51-12.  FOUND FUSE ON POWER SUPPLY M1675 AT STATION 322 WL 291 LBL 7 TO BE BROKEN.  REPLACED IAW 33-51-06.  OPERATIONS CHECKED OK PN 251005 IDT.
